Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Could i be pregnant while on NuvaRing ?

HELLO MY NAME IS KIKI I HAVE THE NUVARING AND I PUT IT ON,ON THE 18 AND I HAD UNPROTAKE SEX ON THE 3/12/11 AND MY BIRTH CONTROL CAME OFF TWO TIME IS THAT OK
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
Dear ketzia
reinsert it as soon as possible, at the latest within 3 hours. You should still be protected from pregnancy. If you抳e lost NuvaRing, insert a new NuvaRing?/SUP>
If NuvaRing is out for more than 3 continuous hours during the first 2 weeks of starting a new NuvaRing: Contraceptive effectiveness may have been reduced, so you might not be protected from pregnancy. Reinsert the ring as soon as possible and use an extra method of birth control (such as condoms or spermicide) until you have used NuvaRing for 7 days in a row
If NuvaRing has been out for more than 3 continuous hours during the third week of using a new NuvaRing
Thanks
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor